# SDR CA011018003

- Difficulty date: September 25, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 82742339001
- Condition: Split
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW REPORTED STIFF AILERON CONTROL. DURING INSPECTION OF THE ROLL CONTROL SYSTEM, DEGRADATION OF PULLEYS P/N 8274339-001 NOTED IN AILERON AND SPOILER CIRCUITS. NEW PULLEYS INSTALLED, SYSTEM RIGGED AND AIRCRAFT RETURNED TO SERVICE.
